MathSciNet Relay Station
MathSciNet bibliographic data
MR412344 (54 #470) 22E25
Scheuneman, John Affine structures on three-step nilpotent Lie algebras. Proc. Amer. Math. Soc. 46 (1974), 451–454.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement